# SDR SWAA2024012443349

- Difficulty date: January 21, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H CABIN EMERGENCY LIGHT BATTERY PACK AT STA 727C IS INOP<[01] REMOVED AND REPLACED BATTERY PACK AT STA 727C R/H PER MM 33-51-06. EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[02] C/W INSPECTION
